# SDR VNAA202406230011

- Difficulty date: June 23, 2024
- Submitted: June 23, 2024
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 41,054 hours, 39,417 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6703107111
- Condition: Dented
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAINT/DENT DAMAGE BETWEEN FS 394 AND FS 409, STGR 18R TO STGR 19R
